# SDR UPS01237265

- Difficulty date: November 10, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A AFT CARGO DOOR AFT NR 1 STOP FITTING CRACKED.  AFT CARGO DOOR NR 1 STOP FITTING REPLACED IAW EO B727-5230-0032 APP C AND DRAWING 65-18625.
